# SDR AALA20030359

- Difficulty date: March 21, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 14D INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
